Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    123
  • views
    23726

Why Oh Why

leelowe1

251 views

why is it that my derm always catches me on a decent day? My skin is so inflamed and irritated looking that it's not even funny. It's not even the acne that is bothering me as much as the big red splotches on my cheek that look like..... Gasp.... Eczema patches. Dammit! I am upset about this but I know I can only blame myself. I have been using more than the pea sized amount of Differin since my skin hasn't been mega irritated and has been breaking out. Now I'm paying the price. I think I will skip Differin on that part of my face tonight and just use a tiny bit of aczone (something else I've been piling on). It seems I can't catch a break no matter where I turn.

Will my skin ever be normal? On a side note, I think this proves that a stronger retinoids for me would be out of the question.



2 Comments


I know it seems really red to you, but it really doesn't look that red to me! Keep your chin up! Would taking ibuprofen or something reduce the redness at all?

Share this comment


Link to comment

It looks so much better in pictures. I don't think ibuprofen would work as its irritation. My plan is to try buffering my aczone with moisturizer and then skip the Differin for a night or two. We'll see how it works for it. Thanks so much for responding to this blog. The encouragement works.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×